Logo
 

Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/904

View Statistics
Title: Efficient algorithm for reduction by continued-fraction expansion about s = 0 and s = a
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Control system analysis
Linear systems
Modelling
System theory
Issue Date: Nov-1983
Publisher: Institution of Engineering and Technology
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Institution of Engineering and Technology, available from http://dx.doi.org/10.1049/el:19830673
Citation: Lucas, T.N. 1983. Efficient algorithm for reduction by continued-fraction expansion about s = 0 and s = a. Electronics Letters. 19(23): pp.991-993. Available from http://dx.doi.org/10.1049/el:19830673
Abstract: An algorithm is given for model reduction by continued-fraction expansion about the origin and a general point. It is seen to be more efficient than the existing method and has the advantage of also generating biased models. An example illustrates its use.
URI: http://hdl.handle.net/10373/904
ISSN: 0013-5194
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback